# SDR SWIA200718379

- Difficulty date: May 10, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 11,728 hours, 10,303 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM RIGHT LOWER WEB IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPAIR DOUBLER, WEB FILLER, SHIM, STRAP AND ANGLE PER CRJ200 REO 601R 53-61-358 REV A.
